Unique continuation for Schrödinger operators with potential in Morrey spaces.

Título inglés Unique continuation for Schrödinger operators with potential in Morrey spaces.
Título español Continuación única para operadores de Schrödinger con potencial en espacios de Morrey.
Autor/es Ruiz, Alberto ; Vega, Luis
Organización Dep. Mat. Univ. Autón. Madrid, Madrid, España;Dep. Math. Univ. Chicago, Chicago (Illinois), Estados Unidos
Revista 0214-1493
Publicación 1991, 35 (1): 291-298, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let us consider in a domain Ω of Rn solutions of the differential inequality

|Δu(x)| ≤ V(x)|u(x)|, x Î Ω,

where V is a non smooth, positive potential.
We are interested in global unique continuation properties. That means that u must be identically zero on Ω if it vanishes on an open subset of Ω.
Código MathReviews MR1103622
Icono pdf Acceso al artículo completo